MathSciNet Relay Station
MathSciNet bibliographic data
MR1076476 (91m:20010) 20B30
Serre, Jean-Pierre Relèvements dans $\tilde{\germ A}\sb n$. (French) [$\tilde{\germ A}\sb n$-liftings] C. R. Acad. Sci. Paris Sér. I Math. 311 (1990), no. 8, 477–482.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement